*/Alexei Shadrin | IGPM
Skip to main content
Alexei Shadrin - Recent articles
The L^\infty-norm of the L^2-spline-projector
is bounded independently of the knot sequence.
A proof of de Boor's conjecture,
IGPM preprint 185 (2000).
On $L_p$-boundedness of the $L_2$-projector onto finite element space,
On L^infty-boundedness of the L^2-projector onto splines
with multiple knots,
IGPM preprint 157 (1998).
New upper bound for the B-spline basis condition number II.
A proof of de Boor's 2^k conjecture (with K.Scherer)
J. Approx. Theory 99 (1999), 217-229.
On a problem of C. de Boor for multivariate D^m-spline
Proc. Steklov Math. Institut 219 (1997), 413-446
= Trudy MI RAN 219 (1997), 420-452 (click here for the
A note on the least constant in Landau inequality on a finite interval,
in: ``Recent Progress in Inequalities'' (G.V.Milovanovic, Ed.),
Kluwer Acad. Publisher, 1998, 489-491.
On monotone and convex approximation by splines with free knots
Annals of Numerical Mathematics 4 (1997), 415-434.
New upper bound for the B-spline basis condition number
East Journal on Approximation 2 (1996), 331-342.